# SDR ASAA2012100893121

- Difficulty date: October 8, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 18,554 hours, 5,873 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 500I AFT BULKHEAD, FLOOR SUPPORT STRUCTURE RBL 22 CORRODED.  FLOOR SUPPORT CORRODED OUT OF LIMITS IAW SRM 51-10-02.   LOCATED DRILLED, COUNTER SUNK AND DEBURRED IAW SRM 51-40-05. INSTALLED IAW SRM 51-40-02.
